Straterra has been known to exacerbate depression, and in general changes in mood are often noted. After 3 years of increasingly difficult behaviour I am assuming you have spoken to your prescribing doctor about this?
The only way to know for certain if it is the medication is to stop it (under the advice of your prescribing doctor please). S/he may decide to try one of the other medications (please bear in mind that both are stimulants, unlike Strattera).
An alternative would be to take your daughter to a psychologist or counsellor who can teach her to be better organised and implement a system that will help her follow instructions more closely. S/he will also be able to provide tools to help her better manage her anger outbursts.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or person harm you may suffer resulting from making use of this content.